# SDR NWAA093596623

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,050 hours, 18,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND B-ZONE EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
